# SDR CALA2023120603566

- Difficulty date: December 3, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 76,367 hours, 27,498 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DID NOT  PRESSURIZE ON CLIMB OUT ALSO PACKS SEAM TO BE INOP PRESSURIZATION TEST REQUIRED PERFORMED OUTFLOW VALVE OPERATIONAL TEST MANUAL MODE REF 21-31-00-710-801 OPS CHECK GOOD ,RESET CABIN PRESSURE CONTROL SYSTEM AS STATED MEL CARD NO 21180 AND PERFORMED DCPC GROUND TEST REF FIM 21-31 TASK 801 TEST PASSED ,NO FAULT FOUND , PERFORMED IDLE RUN OF BOTH ENGINES REF AMM 71-00-00-700-801-F00. RAN BOTH PACKS ON ENGINE POWER, PACKS OPERATING NORMALLY. PERFORMED PRESSURIZATION CHECK REF AMM 05-51-91-790-801, CABIN PRESSURE LEAK CHECK GOOD. TOMC CONFIRMS PACKS OFF DURING FLIGHT.
